Thank you and I have been on Mirtazapine on and off because of the weight gain issue I came off it and my psychiatrist insists that I take this antidepressant as others I have taken have had other side effects. My problem is I have bulimia and I hate taking mirtazapine because it is known as an appetite stimulant and I am truly frustrated. If I discharged myself from mental health and back to my GP maybe they could change my antidepressants. Would appreciate your thoughts and sorry it was so long winded. X
Hi and welcome to the forum!
You should find this a friendly and supportive place.
I was on Mirtazapine but came off it because of the weight gain. I also didnt like the way it made me feel a little zombied during the day.
Im now on a combination of sertraline and Aripipizole. And im much happier with this combination.
I do think its a matter of trial and error in finding the combination that suits you the best.
Thank you so much for your lovely reply. I think my best option is to discharge myself from mental health and go back to my GP . I have explained my concerns to my psychiatrist who will not change my medication. My GP will hopefully listen to me. X